Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1972, Volume 36, Issue 5, Pages 915–932 (Mi izv2340)  

This article is cited in 15 scientific papers (total in 15 papers)

Cartan subalgebras of simple nonclassical Lie $p$-algebras

S. P. Demushkin


Abstract: In the present article the simple nonclassical Lie $p$-algebras $H_n$ and $K_n$ are shown to have $n+1$ and $2n+1$ conjugacy classes of Cartan subalgebras, respectively.

Full text: PDF file (1175 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1972, 6:5, 905–924

Bibliographic databases:

UDC: 519.4
MSC: Primary 17B20, 17B40; Secondary 17B05, 17B30
Received: 23.12.1971

Citation: S. P. Demushkin, “Cartan subalgebras of simple nonclassical Lie $p$-algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 36:5 (1972), 915–932; Math. USSR-Izv., 6:5 (1972), 905–924

Citation in format AMSBIB
\Bibitem{Dem72}
\by S.~P.~Demushkin
\paper Cartan subalgebras of simple nonclassical Lie $p$-algebras
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1972
\vol 36
\issue 5
\pages 915--932
\mathnet{http://mi.mathnet.ru/izv2340}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=327854}
\zmath{https://zbmath.org/?q=an:0262.17004}
\transl
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 5
\pages 905--924
\crossref{https://doi.org/10.1070/IM1972v006n05ABEH001906}


Linking options:
  • http://mi.mathnet.ru/eng/izv2340
  • http://mi.mathnet.ru/eng/izv/v36/i5/p915

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. Strade, “Cartanalgebren in modularen liealgebren”, Communications in Algebra, 5:12 (1977), 1335  crossref
    2. S. A. Tyurin, “On Cartan subalgebras of a general Lie algebra of Cartan type”, Math. USSR-Sb., 44:4 (1983), 491–500  mathnet  crossref  mathscinet  zmath
    3. Robert Lee Wilson, “Classification of the restricted simple Lie algebras with toral Cartan subalgebras”, Journal of Algebra, 83:2 (1983), 531  crossref
    4. Ya. S. Krylyuk, “On the maximal dimension of irreducible representations of simple Lie $p$-algebras of the Cartan series $S$ and $H$”, Math. USSR-Sb., 51:1 (1985), 107–118  mathnet  crossref  mathscinet  zmath
    5. Ya. S. Krylyuk, “On the index of algebras of Cartan type in finite characteristic”, Math. USSR-Izv., 28:2 (1987), 381–399  mathnet  crossref  mathscinet  zmath
    6. Richard E Block, Robert Lee Wilson, “Classification of the restricted simple Lie algebras”, Journal of Algebra, 114:1 (1988), 115  crossref
    7. Ya. S. Krylyuk, “Indices of standard maximal subalgebras of Cartan-type $p$-algebras of finite characteristic”, Math. USSR-Sb., 67:1 (1990), 1–21  mathnet  crossref  mathscinet  zmath  isi
    8. A. A. Premet, “Regular Cartan subalgebras and nilpotent elements in restricted Lie algebras”, Math. USSR-Sb., 66:2 (1990), 555–570  mathnet  crossref  mathscinet  zmath  isi
    9. Helmut Strade, “The classification of the simple modular Lie algebras II. The toral structure”, Journal of Algebra, 151:2 (1992), 425  crossref
    10. M. I. Kuznetsov, “Maximal tori of a general Lie algebra of Cartan type”, Sb. Math., 188:9 (1997), 1317–1342  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. S. A. Tyurin, “Classification of tori in the Zassenhaus algebra”, Russian Math. (Iz. VUZ), 42:2 (1998), 66–73  mathnet  mathscinet  zmath  elib
    12. S. A. Tyurin, “Surgeries of tori in the Zassenhaus algebra”, Russian Math. (Iz. VUZ), 43:4 (1999), 53–59  mathnet  mathscinet  zmath  elib
    13. M. I. Kuznetsov, O. A. Mulyar, “Maximal tori of the Frank algebra”, J. Math. Sci., 185:3 (2012), 440–447  mathnet  crossref
    14. S. A. Tyurin, “Properties of a symbol of a type of elements in simple field”, Russian Math. (Iz. VUZ), 59:10 (2015), 38–48  mathnet  crossref
    15. S. A. Tyurin, “Some properties of elements of the prime field”, Russian Math. (Iz. VUZ), 60:8 (2016), 52–59  mathnet  crossref  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:198
    Full text:80
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021